Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017 (2017), Article ID 2062819, 12 pages
https://doi.org/10.1155/2017/2062819
Research Article

Cyclic Growth and Global Stability of Economic Dynamics of Kaldor Type in Two Dimensions

UFR de Mathématiques et Informatique, Université Félix Houphouët Boigny d’Abidjan Cocody, 22 BP 582, Abidjan 22, Côte D’Ivoire

Correspondence should be addressed to Hypolithe Okou; ic.ude.bhf-vinu@uoko.ihitepka

Received 6 January 2017; Accepted 2 May 2017; Published 2 July 2017

Academic Editor: Patricia J. Y. Wong

Copyright © 2017 Aka Fulgence Nindjin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article proposes nonlinear economic dynamics continuous in two dimensions of Kaldor type, the saving rate and the investment rate, which are functions of ecological origin verifying the nonwasting properties of the resources and economic assumption of Kaldor. The important results of this study contain the notions of bounded solutions, the existence of an attractive set, local and global stability of equilibrium, the system permanence, and the existence of a limit cycle.